# SDR SWAA2015070841508

- Difficulty date: June 26, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 75,945 hours, 64,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 375.75 - 376.50, STRINGER 8L.  REPAIRED SKIN IAW EA.
